Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
10/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the emergency department with a shocking pain sensation from the generator, and they were admitted and given pain medication.Patient presented back to the physician with continued pain at the chest incision site.Physician brought the patient into the or, replaced the ipg and sensing lead, and closed.